# SDR DXTA2023031682700

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500254
- Aircraft time: 7,071 hours, 5,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 50009754001
- Condition: Damaged
- Location: Zone 600
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR TELESCOPING ROD: TELESCOPING ROD MOUNT BROKEN.  COMPLIED WITH THE ETD2022-P300-04650764 AND INSTALLED NEW TELESCOPIC ROD FITTING P/N 500-09754-001 S/N N/A. INSTALLED NEW SHROUD AFT PAX DOOR PN: 506-45250-4002 SN: N/A. ALL WORK PERFORMED IAW EMB PHENOM 300 AMM CHAPTER 52-10-00.
